MathSciNet Relay Station
MathSciNet bibliographic data
MR2361875 42C40 (47G10 47G30)
Liu, Yu; Mohammed, Alip; Wong, M. W. Wavelet multipliers on $L^p(\Bbb R^n)$. Proc. Amer. Math. Soc. 136 (2008), no. 3, 1009–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement